Tag Archives: Heart Medication

Featured Stories
Older Patients Face Heart Attack Risk Following Surgery

Older Hip Implant, Knee Replacement Patients Face Heart Attack Risk Following Surgery

An emerging report reveals that older hip implant and knee replacement patients face increased heart attack risks following surgery. The risk for acute myocardial infarction (AMI) was seen in the first two weeks after these surgical procedures.

Read More

Three Injured, Long Island Railroad Train Hits Car on Tracks

Three Injured When Long Island Railroad Train Hits Car on Tracks

3 people, injured on Wednesday at 1:20 p.m. when a LIRR train hit a livery cab on the tracks west of Wyandanch station. The train engineer, who suffered a shoulder injury.

Read More

FDA Gives 7 Companies Go Ahead To Market Generic Plavix

The U.S. Food & Drug Administration (FDA) just gave seven companies the go-ahead to market generic Plavix. Plavix is a blood thinner prescribed for the prevention of blood clots, heart attacks, and which has been linked to serious side effects such as the heart attacks and strokes it is supposed to ...

Read More

Bisphosphonate Study Confirms Atypical Thigh Fracture Risk

New research has confirmed the link between bisphoshonates, such as Fosamax, and atypical femur fractures, a type of thigh fracture that occurs spontaneously, without any major leg injury. The study, published in the Archives of Internal Medicine, also found that the risk of atypical thigh fractures increases the longer a ...

Read More

Warning for Medtronic InterStim Neurostimulation Devices

Australian Health Agency Issues Warning for Battery Problem with Medtronic InterStim Neurostimulation Devices

Warning for Medtronic InterStim Neurostimulation DevicesTGA has issued a safety warning for InterStim and InterStim II neurostimulation devices, because of possible early depletion of the battery.

Read More

Older Patients Face Heart Attack Risk Following Surgery

Older Hip Implant, Knee Replacement Patients Face Heart Attack Risk Following Surgery

An emerging report reveals that older hip implant and knee replacement patients face increased heart attack risks following surgery. The risk for acute myocardial infarction (AMI) was seen in the first two weeks after these surgical procedures.

Read More

Johnson & Johnson’s Ethicon Division to End Sales of Gynecare Prolift, Three Other Transvaginal Mesh Devices

Johnson & Johnson’s Ethicon Inc. division revealed yesterday that it will end sales of its Gynecare Prolift device and three other transvaginal mesh products. The plan to stop selling the four products was set forth in a letter filed by the company in the Ethicon transvaginal mesh multidistrict litigation ...

Read More

What Action Will the FDA Take on E-cigarettes?

What Action Will the FDA Take on E-cigarettes?

As health and quality concerns trouble the e-cigarette industry, experts and the public await the Food and Drug Administration (FDA)’s action to regulate the devices.

Read More

FDA Questions Device Makers about Duodenoscope Cleaning Procedures

Following Deadly Outbreaks, FDA Questions Device Makers about Duodenoscope Cleaning Procedures

In light of a recent outbreak linked to contaminated duodenoscopes, the U.S. Food and Drug Administration (FDA) is questioning manufacturers about their methods for cleaning the devices, the New York Times reports. The specialized scopes, which have been linked to several outbreaks in recent years, most recently infected seven patients ...

Read More

Pradaxa not Fit for a Dog, Family of Alleged Pradaxa Bleeding Victim Claims

The family of a Texas woman who died just months before her 60th wedding anniversary believes she would be alive today were it not for Pradaxa (dabigatran). According to a report from the Houston Press, Pradaxa patient Loraine Franklin fell and hit her head last December, resulting in an intracranial ...

Read More

Sudden Death in Those Taking Bactrim Along with ACE Inhibitors or ARBs

Death in Those Taking Bactrim with ACE Inhibitors or ARBs

A recent study has shown an association between sudden death in those who were given the antibiotic trimethoprim-sulfamethoxazole (Bactrim) while already taking renin-angiotensin system blockers (ACE-inhibitors) or angiotensin receptor blockers (ARBs), heart medications. This study, published in the BMJ last … Continue reading

Posted in Health Concerns, Pharmaceuticals | Tagged , , , , |

© 2005-2019 Parker Waichman LLP ®. All Rights Reserved.